# SDR DALA2016080605856

- Difficulty date: August 5, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 59,371 hours, 46,315 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 170
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON OUTER FUSELAGE SKIN BS 170 BETWEEN LONGERONS 28 - 29L.   REPAIRED IAW  ETI 88-16-228 AND ER/A 547886-14 REV ORIGINAL.
